RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1993, Volume 54, Issue 6, Pages 10–21 (Mi mz2447)  

This article is cited in 12 scientific papers (total in 12 papers)

Characteristic frequencies of bodies with thin spikes. I. Convergence and estimates

R. R. Gadyl'shin

Institute of Mathematics with Computing Centre, Ufa Science Centre, Russian Academy of Sciences

Full text: PDF file (986 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1993, 54:6, 1192–1199

Bibliographic databases:

UDC: 517
Received: 02.10.1992

Citation: R. R. Gadyl'shin, “Characteristic frequencies of bodies with thin spikes. I. Convergence and estimates”, Mat. Zametki, 54:6 (1993), 10–21; Math. Notes, 54:6 (1993), 1192–1199

Citation in format AMSBIB
\Bibitem{Gad93}
\by R.~R.~Gadyl'shin
\paper Characteristic frequencies of bodies with thin spikes.~I. Convergence and estimates
\jour Mat. Zametki
\yr 1993
\vol 54
\issue 6
\pages 10--21
\mathnet{http://mi.mathnet.ru/mz2447}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1268368}
\zmath{https://zbmath.org/?q=an:0829.35088}
\transl
\jour Math. Notes
\yr 1993
\vol 54
\issue 6
\pages 1192--1199
\crossref{https://doi.org/10.1007/BF01209080}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1993PF99300020}


Linking options:
  • http://mi.mathnet.ru/eng/mz2447
  • http://mi.mathnet.ru/eng/mz/v54/i6/p10

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers

    This publication is cited in the following articles:
    1. R. R. Gadyl'shin, “On eigenfrequencies of bodies with thin branches. II. Asymptotics”, Math. Notes, 55:1 (1994), 14–23  mathnet  crossref  mathscinet  zmath  isi  elib
    2. R. R. Gadyl'shin, “Asymptotic expansion of the solutions of a singularly perturbed Dirichlet problem”, Comput. Math. Math. Phys., 36:1 (1996), 75–84  mathnet  mathscinet  zmath  isi
    3. R. R. Gadyl'shin, “Existence and asymptotics of poles with small imaginary part for the Helmholtz resonator”, Russian Math. Surveys, 52:1 (1997), 1–72  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    4. R. R. Gadyl'shin, “Characteristic frequencies of bodies with thin spikes. III. Frequency splitting”, Math. Notes, 61:4 (1997), 409–416  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    5. R. R. Gadyl'shin, “On the eigenvalues of a “dumb-bell with a thin handle””, Izv. Math., 69:2 (2005), 265–329  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    6. A. R. Bikmetov, “Asymptotics of eigenelements of boundary value problems for the Schrödinger operator with a large potential localized on a small set”, Comput. Math. Math. Phys., 46:4 (2006), 636–650  mathnet  crossref  mathscinet  zmath  elib  elib
    7. Comput. Math. Math. Phys., 46:1 (2006), 97–110  mathnet  crossref  mathscinet  zmath
    8. D. B. Davletov, “Singularly perturbed Dirichlet boundary value problem for a stationary system in the linear elasticity theory”, Russian Math. (Iz. VUZ), 52:12 (2008), 4–12  mathnet  crossref  mathscinet  zmath  elib
    9. D. B. Davletov, “Asymptotics of eigenvalues of the Dirichlet boundary value problem for the Lame operator in a three-dimensional domain with a small cavity”, Comput. Math. Math. Phys., 48:10 (2008), 1811–1822  mathnet  crossref  mathscinet  zmath  isi
    10. Chechkin, GA, “On the Friedrichs inequality in a domain perforated aperiodically along the boundary. Homogenization procedure. Asymptotics for parabolic problems”, Russian Journal of Mathematical Physics, 16:1 (2009), 1  crossref  mathscinet  zmath  adsnasa  isi
    11. Gadyl'shin R.R., Koroleva Yu.O., Chechkin G.A., “On the Convergence of Solutions and Eigenelements of a Boundary Value Problem in a Domain Perforated Along the Boundary”, Differ. Equ., 46:5 (2010), 667–680  crossref  isi
    12. S. A. Nazarov, “Waveguide with double threshold resonance at a simple threshold”, Sb. Math., 211:8 (2020), 1080–1126  mathnet  crossref  crossref  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:217
    Full text:75
    References:22
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020